# SDR F3LA2024032000034

- Difficulty date: March 8, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N338FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08402
- Aircraft time: 17,610 hours, 7,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5311219820006
- Condition: Corroded
- Location: Frms 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001304676-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CORRODED CENTER SILL SHAPE ON LH SIDE FWD CABIN BETWEEN FR16-20, NO ALLOWABLE DAMAGE LIMIT FOUND ON SRM. REPLACEMENT IS REQUIRED AS PER A320 NEO SRM 51-72-11 REV. 39,   REPLACED SILL SHAPE ON LH SIDE FWD CABIN BETWEEN FR16-20 AS PER A320 NEO SRM 51-72-11 REV. 39.
